# SDR SWAA052179

- Difficulty date: July 24, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 35,326 hours, 30,405 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, LEFT ELEVATOR TAB FAILED THE FREE PLAY CHECK.  REMOVED AND REPLACED LEFT ELEVATOR TAB NR 1 & NR 2 HINGE BUSHINGS & HARDWARE PER MM.
